# SDR ASAA11510150

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 14,222 hours, 4,260 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1412
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,447 hours, 3,741 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDG DRIVE ANNC INOP.  REPLACED 1 ENG IDG PER MM 24 11 11 000 801 AND 24 11 11 400 801.  LEAK AND OPS CHECK GOOD.
